Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :5 Issue : 1 1978      Add To Cart                                                                    Download

Clamped and simply supported rhombic plates uniformly loaded over the entire plate or over a concentric circle

Auther : W. A. BASSALI, F. MUSA AND T. I. ATTA

Department of Mathematics, University of Kuwait

 

ABSTRACT

 

By using the Taylor series expansion of the Schwarz-Christoffel transformation which maps a rhombic plate on the unit circle, solutions are obtained for the deflections of clamped and simply supported rhombic plates subject to uniform normal loadings distributed either over the whole plate or over the area of a concentric circle. The case of a central concentrated load is included. The deflections and principal bending moments at the centre of the plate are presented in tabular and graphical forms for various angles of skew and corresponding to various radii of the loaded circle. Numerical results are compared with known values obtained by other methods and it is found that the accuracy decreases with increasing angle of skew.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55657

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law